zbMATH — the first resource for mathematics

A remark on the blow-up criterion for the 3D Hall-MHD system in Besov spaces. (English) Zbl 1338.35077
Summary: In this paper, we consider the three-dimensional Hall-magnetohydrodynamic system, and show that if the velocity and the magnetic fields belong to some critical Besov spaces on \((0, T)\), then the solution can be extended smoothly beyond \(T\). This improves previous results.

35B44 Blow-up in context of PDEs
76W05 Magnetohydrodynamics and electrohydrodynamics
35B60 Continuation and prolongation of solutions to PDEs
35Q35 PDEs in connection with fluid mechanics
Full Text: DOI
[1] Acheritogaray, M.; Degond, P.; Frouvelle, A.; Liu, J. G., Kinetic formulation and global existence for the Hall-magneto-hydrodynamics systems, Kinet. Relat. Models, 4, 901-918, (2011) · Zbl 1251.35076
[2] Bahouri, H.; Chemin, J. Y.; Danchin, R., Fourier analysis and nonlinear partial differential equations, Grundlehren Math. Wiss., vol. 343, (2011), Springer Heidelberg · Zbl 1227.35004
[3] Balbus, S. A.; Terquem, C., Linear analysis of the Hall effect in protosteller disks, Astrophys. J., 552, 235-247, (2001)
[4] Campos, L. M.B. C., On hydromagnetic waves in atmospheres with application to the Sun, Theor. Comput. Fluid Dyn., 10, 37-70, (1998) · Zbl 0911.76099
[5] Chae, D.; Lee, J., On the blow-up criterion and small data global existence for the Hall-magnetohydrodynamics, J. Differential Equations, 256, 3835-3858, (2014) · Zbl 1295.35122
[6] Chae, D.; Degond, P.; Liu, J. G., Well-posedness for Hall-magnetohydrodynamics, Ann. Inst. H. Poincaré Anal. Non Linéaire, 31, 555-565, (2014) · Zbl 1297.35064
[7] Chae, D.; Wan, R. H.; Wu, J. H., Local well-posedness for the Hall-MHD equations with fractional magnetic diffusion, J. Math. Fluid Mech., 17, 627-638, (2015) · Zbl 1327.35314
[8] Fan, J. S.; Ozawa, T., Regularity criteria for the density-dependent Hall-magnetohydrodynamics, Appl. Math. Lett., 36, 14-18, (2014) · Zbl 1314.76046
[9] Fan, J. S.; Ozawa, T., Regularity criteria for Hall-magnetohydrodynamics and the space-time monopole equation in Lorenz gauge, (Harmonic Analysis and Partial Differential Equations, Contemp. Math., vol. 612, (2014), Amer. Math. Soc. Providence, RI), 81-89 · Zbl 1297.35068
[10] Fan, J. S.; Li, F. C.; Nakamura, G., Regularity criteria for the incompressible Hall-magnetohydrodynamic equations, Nonlinear Anal., 109, 173-179, (2014) · Zbl 1297.35067
[11] Forbes, T. G., Magnetic reconnection in solar flares, Geophys. Astrophys. Fluid Dyn., 62, 15-36, (1991)
[12] Homann, H.; Grauer, R., Bifurcation analysis of magnetic reconnection in Hall-MHD systems, Phys. D, 208, 59-72, (2005) · Zbl 1154.76392
[13] Kato, T.; Ponce, G., Commutator estimates and the Euler and Navier-Stokes equations, Comm. Pure Appl. Math., 41, 891-907, (1988) · Zbl 0671.35066
[14] Kozono, H.; Shimada, Y., Bilinear estimates in homogeneous Triebel-Lizorkin spaces and the Navier-Stokes equations, Math. Nachr., 276, 63-74, (2004) · Zbl 1078.35087
[15] Lighthill, M. J., Studies on magneto-hydrodynamic waves and other anisotropic wave motions, Philos. Trans. R. Soc. Lond. Ser. A, 252, 397-430, (1960) · Zbl 0097.20806
[16] Shalybkov, D. A.; Urpin, V. A., The Hall effect and the decay of magnetic fields, Astron. Astrophys., 321, 685-690, (1997)
[17] Triebel, H., Theory of function spaces, Monogr. Math., vol. 78, (1983), Birkhäuser-Verlag Basel · Zbl 0546.46028
[18] Wardle, M., Star formation and the Hall effect, Astrophys. Space Sci., 292, 317-323, (2004)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.